MathSciNet Relay Station
MathSciNet bibliographic data
MR1812048 16W30 (18D10)
Bichon, Julien Cosovereign Hopf algebras. J. Pure Appl. Algebra 157 (2001), no. 2-3, 121–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement